# SDR 2A6R2025082974104

- Difficulty date: August 29, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 9,141 hours, 31,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Xmsn Deck
- Part number: L533M1017293
- Condition: Canning
- Location: Zone 200
- Part time: 9,141 hours, 31,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED TO THE TRANSMISSION DECK PANEL (PN: L533M1017293) IN THE FORM OF AN AREA OF DEFORMATION AND OIL CANNING. THE DAMAGE AREA IS LOCATED AT THE FORWARD PART OF THE MAIN TRANSMISSION OPENING IN THE DECK PANEL, AND IS REPORTED TO BE IN AN AREA APPROXIMATELY 2.1” X 3.1” IN SIZE.  A REPAIR PROCEDURE WAS PERFORMED IAW AIRBUS RDAS-EC135-53-2025-2919 REV A DATED 2025-09-16.
